Suppression of primary writing tremor by lisuride. A case report


Torun S., Erdinc O. O.

EUROPEAN JOURNAL OF NEUROLOGY, vol.3, no.1, pp.71-74, 1996 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 3 Issue: 1
  • Publication Date: 1996
  • Doi Number: 10.1111/j.1468-1331.1996.tb00193.x
  • Title of Journal : EUROPEAN JOURNAL OF NEUROLOGY
  • Page Numbers: pp.71-74

Abstract

We report a patient who exhibited severe tremor in the right hand and fingers primarily while writing. Tremor showed no improvement with various medications, including proplanolol and clonazepam. Writing and drawing difficulties of the patient gradually decreased from the third week of lisuride treatment, and his tremor was totally abolished at the end of the eighth week. When he interrupted lisuride treatment for a few days, his tremor increased again over the next few days. He made the second full recovery after new treatment with lisuride. Regarding its response to a dopaminergic agonist, it may be suggested that primary writing tremor might arise in basal ganglia or related structures in the brain.